Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
I have been taking prevacid for about 20 days. Just one a day. It is the 30mlg pill. I have been noticing that I "feel" hungry all of the time, no matter how much I eat. I have mild nausea which actually feels more like fludders of anxiety. Any advice for me?Help?
 

·
Registered
Joined
·
87 Posts
I also feel hungry all of the time. MIne is just from a fear of eating too much and getting sick. I was on Prevacid for awhile last year but i had to stop it because it was making me nauseas 24/7.Nausea is a side effect of Prevacid.. perhaps it's the Prevacid that is causing your probs.. i know that it caused mine. You should check with your doctor.
 

·
Registered
Joined
·
87 Posts
Forgot to add, Feeling hungry can also make you nauseas and at times when i have it it can feel like anxiety.Try eating some saltine crackers, sipping water, or some people say that sucking on some peppermints help too.
 

·
Registered
Joined
·
3 Posts
Discussion Starter · #4 ·
Thank you for the advice, I am trying something new, I will take the pill every other day, and once I have taken 30 pills, I will stop completely. The doc was just assuming it was an ulcer, and figured once I became stress free it would all magically go away anyways. thanks again
 

·
Registered
Joined
·
242 Posts
Have you tried to regulate your eating habits? I say this because when I did so, my problems almost disappeared! In the morning I had a 1 poached egg on 1 toast, lunchtime was a bowl of veggie soup and dinner will probably be steamed cod and salad with a slice of wholemeal pitta. If I get peckish later, then some soup will curb hunger. It's what works for me. Bless u all.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top